Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Vector cross products on manifolds


Author: Alfred Gray
Journal: Trans. Amer. Math. Soc. 141 (1969), 465-504
MSC: Primary 53.80; Secondary 57.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0243469-5
Erratum: Trans. Amer. Math. Soc. 148 (1970), 625.
MathSciNet review: 0243469
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] M. Berger, Sur les groupes d'holonomie homogène des variétés à connexion affine et des variétés riemanniennes, Bull. Soc. Math. France 83 (1955), 279-330. MR 0079806 (18:149a)
  • [2] E. Bonan, Sur des variétés riemanniennes à groupe d'holonomie $ {G_2}$ ou Spin (7), C. R. Acad. Sci. Paris 262 (1966), 127-129. MR 0196668 (33:4855)
  • [3] A. Borel, La cohomologie $ \bmod\;2$ de certains espaces homogènes, Comment. Math. Helv. 27 (1953), 165-197. MR 0057541 (15:244h)
  • [4] -, Sur l'homologie et la cohomologie des groupes de Lie compacts connexes, Amer. J. Math. 76 (1954), 273-342. MR 0064056 (16:219b)
  • [5] R. Brown and A. Gray, Vector cross products, Comment. Math. Helv. 42 (1967), 222-236. MR 0222105 (36:5157)
  • [6] E. Calabi, Construction and properties of some 6-dimensional almost complex manifolds, Trans. Amer. Math. Soc. 87 (1958), 407-438. MR 0130698 (24:A558)
  • [7] É. Cartan, Sur quelques familles remarquables d'hypersurfaces, C. R. Math. Liege (1939), 30-41.
  • [8] P. Dombrowski, On the geometry of the tangent bundle, J. Reine Angew. Math. 210 (1962), 73-88. MR 0141050 (25:4463)
  • [9] B. Eckmann, Stetige Lösungen linearer Gleichungssysteme, Comment. Math. Helv. 15 (1943), 318-339. MR 0009116 (5:104h)
  • [10] A. Gray, Minimal varieties and almost Hermitian submanifolds, Michigan Math. J. 12 (1965), 273-287. MR 0184185 (32:1658)
  • [11] A. Gyay, Some examples of almost Hermitian manifolds, Illinois J. Math. 10 (1966), 353-366. MR 0190879 (32:8289)
  • [12] -, Pseudo-Riemannian almost product manifolds and submersions, J. Math. Mech. 16 (1967), 715-738. MR 0205184 (34:5018)
  • [13] S. Kotō, Some theorems on almost Kählerian spaces, J. Math. Soc. Japan 12 (1960), 422-433. MR 0133792 (24:A3617)
  • [14] W. Massey, Obstructions to the existence of almost complex structures, Bull. Amer. Math. Soc. 66 (1960), 559-564. MR 0133137 (24:A2971)
  • [15] B. O'Neill, Immersion of manifolds of nonpositive curvature, Proc. Amer. Math. Soc. 11 (1960), 132-134. MR 0117683 (22:8459)
  • [16] N. Steenrod, The topology of fiber bundles, Mathematical Series, Vol. 14, Princeton Univ. Press, Princeton, N. J., 1951. MR 0039258 (12:522b)
  • [17] S. Tachibana, Note on conformally flat almost-Kählerian spaces, Nat. Sci. Rep. Ochanomizu Univ. 10 (1958), 41-43. MR 0120597 (22:11347)
  • [18] E. Thomas, On the cohomology of the classifying space for the stable spinor group, Bol. Soc. Mat. Mexicana 7 (1962), 57-69. MR 0153027 (27:2996)
  • [19] H. Toda, Y. Saito and I. Yokota, Note on the generator of $ {\pi _7}({\text{SO}}(n))$, Mem. Coll. Sci. Univ. Kyoto Ser. A 30 (1957), 227-230. MR 0091474 (19:975a)
  • [20] G. Whitehead, Note on cross-sections in Stiefel manifolds, Comment Math. Helv. 37 (1962), 239-240. MR 0148074 (26:5583)
  • [21] J. Wolf, Spaces of constant curvature, McGraw-Hill, New York, 1967. MR 0217740 (36:829)
  • [22] K. Yano and T. Sumitomo, Differential geometry of hypersurfaces in a Cayley space, Proc. Roy. Soc. Edinburgh Sect. A 66 (1962/64), 216-231. MR 0174023 (30:4230)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.80, 57.00

Retrieve articles in all journals with MSC: 53.80, 57.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0243469-5
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society